| Model Number |
REELPASS SUTR LASSO,45° CRV RT |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the reported event is not confirmed without the device being returned or any photos provided.The most likely cause for the reported failure can be attributed to user error of the device due to the excessive force being used when engaging the wheel.
Event or Problem Description
It was reported that a quantity two ar-6069-45r did not project the monofilament and were completely jammed.The monofilament seemed was stuck inside the device and the wheel stopped turning.A third ar-6069-45r from a different lot number was opened and used to complete the procedure without further issue.The rep reported no piece broke off from the instruments.